# SDR IPXA2023100514881

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 68,690 hours, 22,938 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* *DIV* COULD NOT ALIGN IRU'S ATTEMPTED TWICE. FMC MESSAGE IRS MOTION. (CENTER NOT ALIGNING) **OII 2** SWAPPED CENTER IRU(PART NUMBER HG1050AE15, SN 98062901) WITH RIGHT IRU (PN HG1050AD15 SN 2815) PER AMM 34-21-01. OPS CHECK OF CENTER AND LEFT IRU GOOD.
